# SDR AALA20120611011

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP DAMAGED AT STATION 864 LEFT SIDE HORSE COLLAR FASTENER HOLE.  INSTALLED DOUBLER AT LEFT STATION 864 PER AARD 53-20-00-16.
